# SDR GN0A11072009

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N651CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 27,554 hours, 35,354 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 32030015
- Part serial: 032
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 1070 LEG 3 KAFW-KJQF.  AFTER TAKEOFF WHEN FLAPS WERE SELECTED UP, THE INBOARD FLAPS REMAINED AT 15 DEGREE WHILE THE NACELLE AND OUTBOARD FLAPS RETRACTED TO 0 DEGREES.  CREW RECEIVED A FLAP "DISAGREEMENT" WARNING.  ATC WAS NOTIFIED AND AIRCRAFT TURNED TO RETURN TO AIRPORT.  WHEN CREW SELECTED FLAPS 15 DEGREE FOR LANDING, THE NACELLE AND OUTBOARD FLAPS EXTENDED TO 15 DEGREES WHILE THE LEFT INBOARD FLAP RETRACTED TO ZERO DEGREES AND THE RIGHT INBOARD FLAP EXTENDED TO 45 DEGREES.  CREW RECEIVED A FLAP "ASYMMETRY" WARNING ON THE INBOARD FLAPS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT KAFW WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT INBOARD FLAP ACTUATOR HAD FAILED.  THE ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
